# SDR TWAA0006407

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Pressure Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN CABIN, TOP OF VERTICAL STIFFENER WAS CRACKED ON REAR PRESSURE BULKHEAD, ABOVE THE AFT ENTRY DOOR STRINGER NUMBER 1, FWD SIDE OF BULKHEAD.  REPAIRED STIFFENER PER SRM 53-01, PAGE 10 FIG 2.
